# SDR FDEA201606071865

- Difficulty date: June 7, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE ANTI-ICE TELESCOPIC DUCT INNER SKIN BEADED AT STATION XOS 464, SURFACE FOUND DAMAGED.  REPAIR CARRIED OUT PER SRM 57-40-02-2R FIG 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
